# SDR 05FDEA03816

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING FIXED LEADING EDGE NR 16 TRACK INBOARD RIB CRACKED.  REMOVED AND REPLACED AS PER SRM 51-33-01.
